# SDR UALA2010061102049

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,929 hours, 8,053 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Kinked
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS O2 MASK LOSES 10 PSI EVERY :02. DURING TROUBLESHOOTING, FOUND 2ND OBSERVER'S O-2 SUPPLY HOSE KINKED, LEAKING AT CROSS THREADED TEE FTG. REPLACED SUPPLY HOSE, PCN=192-2103 P/N 38001-606. REPLACED OTBD TEE FITTING, PCN =710-2303. ACP POST INSTALLATION LEAK CHECK ON BOXES, MASKS & REPLACED HARDWARE. NO LEAKS FOUND.
